# SDR IPXA2024030699882

- Difficulty date: February 28, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N349UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37947
- Aircraft time: 28,407 hours, 10,517 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: UNKNOWN
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - FOUND THE CRACK TUBE INSIDE THE PANEL NO.632BB. (REPLACE) I.A.W. AMM 28-22-07-004-017 REV.141 AND AMM 28-22-07-404-008 REV.141 REPLACED THE FUEL TUBE. CONDITION CHECK NORMAL. REVIEWED
